# SDR CA020328011

- Difficulty date: March 15, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 13,292 hours
- Engine: Pwa PT6A28
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Worn
- Location: Mlg
- Part time: 10,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT ROUTINE END PLAY CHECK, FOUND EXCESS END PLAY AFTER ONLY 1004 CYCLES.ACTUATOR REPLACED.
